# SDR ASOA2019042635062

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 45,548 hours, 34,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY SIGN IN FRONT OF 3C WAS INOP.MX REMOVED BAD #3 INVERTER AND INSTALLED NEW INVERTER IAW EMB145 AMMII 33-50-11, OPS CHECK GOOD A/C WAS APPROVED FOR RETURN TO SERVICE
